# SDR 97ZZZX266

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N260G
- Make and model: Beech B200
- Aircraft serial: BB1525
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 503801775
- Condition: Defective
- Location: Nac Tank
- Part time: 99 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR DEFECTIVE STANDBY FUEL PUMP FOUND OVERSIZE VANES IN PUMP STICKING.  PUMP OK WHEN NEW, BUT VANES SWELL UP WHEN IN JET FUEL.  SUGGEST TO ORDER NEW PUMPS FROM BATCH S/N 8AMXXX, AND 9AMXXX.
